MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HI-TORQUE SUPRA CORE¿; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR INC. HI-TORQUE SUPRA CORE¿; WIRE, GUIDE, CATHETER
Model Number 1002703-01
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that when the h-t supra core.035 190cm guide wire (gw) was removed from the packaging, the coil tip and core of the gw was noted to be broken; however, remained in one piece.Therefore, the gw was not used in the procedure.Another supra core gw was used to continue the procedure.There was no patient involvement and no clinically significant delay reported in the procedure.No additional information was provided.
 
Event or Problem Description
Subsequent to the initial report being filed, the following was updated: it was reported that the distal core of the h-t supra core.035 190cm guide wire (gw) was bent.And not broken.No additional information was provided.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported material twisted / bent was able to be confirmed.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.It is possible that inadvertent mishandling during unpackaging/removal from the dispenser coil resulted in the reported material bent/noted multiple bends on the distal core wire; however this cannot be confirmed.The investigation determined a conclusive cause for the reported/noted difficulties cannot be determined.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Correction: h6: medical device problem code 1069 was removed.

Brand Name
HI-TORQUE SUPRA CORE¿
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23158865
Report Number2024168-2025-10406
Device Sequence Number10145603
Product Code DQX
UDI-Device Identifier08717648032998
UDI-Public(01)08717648032998(17)261031(10)4110461
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K980119
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1002703-01
Device Catalogue Number1002703-01
Device Lot Number4110461
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date09/26/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown